# SDR SWAA2024022949026

- Difficulty date: February 5, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED AT BS 380-400; LBL 13. WL 208.<[01] REMOVED AND REPLACED CABIN FLOOR SUPPORT BS380-BS400 LBL13 WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A5410;[02] CORRECTIVE ACTION 1 SHOULD READ REMOVED AND REPLACED CABIN FLOOR SUPPORT BS380-BS400 LBL13 WL 208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWGS 143A5410 AND 143A5400;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
